# SDR SWIA201641958

- Difficulty date: February 23, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 24,913 hours, 15,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED IN AVIONICS BAY BS 364 - 349, LBL 2.  R & R INTERCOSTAL IAW SRM. R
